# SDR SWIA200110133

- Difficulty date: August 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 19,927 hours, 28,087 cycles
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LEFT MAIN GEAR REMAINED DOWN WITH BOTH A AND B RED AND GREEN LIGHTS ILLUMINATED.  RECYCLED GEAR DOWN WITH NORMAL INDICATIONS.  CYCLED GEAR UP AND LEFT MAIN AGAIN REMAINED DOWN, THIS TIME WITH RIGHT RED A AND B LIGHTS ILLUMINATED AND THEN EXTINGUISHED. RETURNED TO PSP.LEFT MLG-ADJUSTED FORWARD OUTBOARD DOOR SEQUENCE VALVE PLUNGER.  OPS CHECK GOOD.  RIGHT MLG ADJUSTED FORWARD OUTBOARD INBOARD DOOR SEQUENCE VALVE PLUNGER.  OPS CHECK GOOD.
